# SDR MYWA100126

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N740EH
- Make and model: Boeing 737-8DC
- Aircraft serial: 34596
- Aircraft time: 4,201 hours, 1,583 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAULT LIGHT ON AND APU DOES NOT START.   PERFORMED APU BITE TEST, PUT GPU ON LINE FOR 40 MINUTES THEN PERFORMED NORMAL APU START.
